MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892815150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 12/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced cardiopulmonary arrest (cpa) post procedure.During a pulse field ablation procedure, a versacross rf wire, a farawave nav catheter, and a 1.50mm x 15mm maverick 2 balloon catheter were selected for use.The procedure was completed.Approximately two hours after returning to the room, the patient experienced cpa.Extracorporeal membrane oxygenation (ecmo) was inserted.The patient's circulatory dynamics were stable, but brain function will be monitored for further observation.The effect of rocuronium was considered, but the anesthesiologist believed its impact was minimal.Since it was after pfa (pulmonary fibrosis ablation), and in this case, the number of pfas (67 times) was higher than usual, the cause could not be ruled out, but the exact cause was unknown.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24125836
Report Number2124215-2026-03747
Device Sequence Number5987481
Product Code LOX
UDI-Device Identifier08714729370055
UDI-Public(01)08714729370055(17)140119(10)14071010
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2014
Device Model NumberH7493892815150
Device Catalogue NumberH7493892815150
Device Lot Number0014071010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/20/2026
Date Device Manufactured01/21/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown